# SDR REXA201100915

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 8,904 hours, 6,507 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 12,000 LEVEL FLIGHT SLAT FAIL MSG WHEN SELECT TO FLAPS 8.  QRH CALLS FOR FLAPS TO BE RE-SELECTED ON RESELECT WE WERE IN DESCENT AT 1500FT SLATS WORKED NORMAL.  COMPLIED WITH OPERATIONAL CHECK OF THE FLAPS AND SLATS SYSTEM IAW AMM 27-50-00-710-801 (CONFIG A02) AND FOUND SYSTEM TO OPERATE CORRECTLY WITH NO DEFECTS.  OK FOR SERVICE.
